Remarks on the Reidemeister Numbers for Coincidences
Commun. Korean Math. Soc. 1998 Vol. 13, No. 1, 109-121
Seoung Ho Lee, Sung-Do Baek
Mokwon University, Mokwon University
Abstract : Let $X,Y$ be connected, locally connected, semilocally simply connected and $f,g:X\to Y$ be a pair of maps. We find an upper bound of the Reidemeister number $R(f,g)$ by using the regular covering spaces.
Keywords : Reidemeister number of coincidence, regular covering space
MSC numbers : 55M20
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd